Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Several blisters on toes, fingers, exuding gelatinous content. Causes and treatment?<br><br>

I have several blisters , one on a toe , two on one finger . They are exremtely painful and have been there some time. When pierced they exude a gelatinous content, very thick and clear. It is very painful to do this. I have had the ones on my finger pierced by a doctor, but they simply came back . What are they, and what shoudl I do about them?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for the query,
You might be suffering from a recurrent bacterial infection.

Drainage of the thick gelatinous material or may be pus is required.
This should be followed by antibiotics.

Please meet a dermatologist for exact diagnosis and treatment.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor